# SDR TRBA20121027001

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 34,918 hours, 32,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE FLOOR EMERGENCY LIGHTING AT 4 AB CONNECTOR PLUG DISCONNECTED AT WIRES.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED WIRES AT 4 AB EMERGENCY LIGHTING CONNECTOR PLUG 20-43-12.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
